# SDR CA960412009

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: C8102413
- Condition: Broken
- Location: Lt Power Lever
- Part time: 26,551 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)LEFT HAND POWER LEVER FOUND LOOSE AT START BUT DID NOT AFFECT ENGINE POWER. LEFT POWER LEVER CABLE, INNER RIBBON FOUND BROKEN JUST FORWARD OF THE PEDESTAL. THIS CABLE HAS AN UPPER AND LOWER ASSEMBLY.  UPPER ASSEMBLY REPLACED. IN ADDITION, CABLE RE-ROUTED TO ALLOW FOR THE LEAST AMOUNT OF FLEX.
